# SDR HCMA9625

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532BH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: EMRL8RSP3D
- Condition: Worn Excess
- Location: M/R
- Part time: 456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING  WORN EXCESSIVELY.
